# SDR 2007UALA02485

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: False Activation
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR 3L EMERGENCY EVAC HORN SOUND IS CONTINUOUS DURING OP CHECK, SHOULD BE INTERMITTENT.    [08-08-07]   REPAIRED, CLEANED CONNECTIONS AND REMOUNTED EEC PANEL AT DOOR 3L.  OP CHECKED OK .
